# SDR SIMA20190311001

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,506 hours, 37,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT WON'T STAY SECURE IN CRADLE. C/A-REMOVED AND REPLACED AFT FLASHLIGHT CRADLE ASSY IAW AMM 33-50-16.OPS CHK GOOD.
